# SDR ASAA2020011531852

- Difficulty date: December 31, 2019
- Submitted: January 16, 2020
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 21,628 hours, 7,017 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO RT TRANSITION PANEL HAS CORR FROM STA 500F TO 500K. GROUNDED - YES. REMOVED CORR AND CHECKED LIMITS. FOUND TO BE OUT OF LIMITS IAW SRM 53 00 53 1A 2 FSL 103. REPAIRED RT TRANSITION PANEL IAW SRM 53 00 53 2R 5 W 2 O .040 R .022 L 12.5 D .018.
